# SDR AALA20120905003

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 55,242 hours, 18,994 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

MCO - CREW REPORTED FLAPS JAMMED AT 20 DEGREES.  ACCOMPLISHED GO AROUND.  EMERGENCY DECLARED FLIGHT LANDED MCO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT OUTBOARD TRAILING EDGE FLAP TEE GEARBOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
